# SDR DALA2024071907285

- Difficulty date: July 10, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Air Exhaust
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0452940) CORROSION ON EQUIPMENT COOLING EXHAUST DUCT DOUBLER STA 360-380 BL 0. REMOVED CORRODED EQUIPMENT COOLING EXHAUST DUCT DOUBLER, FABRICATED A NEW DOUBLER FROM 2024 T3 .050" LOT# 5142707-1, AND INSTALLED NEW DOUBLER IAW B737 SRM 51-40-02-0G-0 AND BOEING DWG# 143A3230.
